# SDR SWIA200922749

- Difficulty date: October 1, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 20,876 hours, 18,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY FLOOD LIGHT INOP.  (FLT 6587)  RESEATED BULB.
